Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 125, 2011
 

Subcritical Approximation of the Sobolev Quotient and a Related Concentration Result
Giampiero Palatucci
pp. 1–14
Abstract | Full-Text PDF (107 KB) | Metadata

Examples of Threefolds with Kodaira Dimension 1 or 2
Alberto Calabri, Masaaki Murakami and Ezio Stagnaro
pp. 15–38
Abstract | Full-Text PDF (290 KB) | Metadata

An Integral Formula Related to Inner Isoptics
Horst Martini and Witold Mozgawa
pp. 39–49
Abstract | Full-Text PDF (261 KB) | Metadata

Global Weak Solutions of the Navier-Stokes Equations with Nonhomogeneous Boundary Data and Divergence
Reinhard Farwig, H. Kozono and H. Sohr
pp. 51–70
Abstract | Full-Text PDF (139 KB) | Metadata

Commutativity of *-Prime Rings with Generalized Derivations
Mohammad Ashraf and Almas Khan
pp. 71–79
Abstract | Full-Text PDF (69 KB) | Metadata

On the Rarity of Quasinormal Subgroups
John Cossey and Stewart Stonehewer
pp. 81–105
Abstract | Full-Text PDF (164 KB) | Metadata

On Quasi-Polarized Manifolds Whose Sectional Genus is Equal to the Irregularity
Yoshiaki Fukuma
pp. 107–117
Abstract | Full-Text PDF (98 KB) | Metadata

Some Results on the Partition of Groups
M. Farrokhi D.G.
pp. 119–145
Abstract | Full-Text PDF (183 KB) | Metadata

Lie Ideals and Jordan Triple Derivations in Rings
Motoshi Hongan, Nadeem ur Rehman and Radwan Mohammed Al-Omary
pp. 147–156
Abstract | Full-Text PDF (75 KB) | Metadata

Tropical Open Hurwitz Numbers
Benoît Bertrand, Erwan Brugallé and Grigory Mikhalkin
pp. 157–171
Abstract | Full-Text PDF (277 KB) | Metadata

Conic Sheaves on Subanalytic Sites and Laplace Transform
Luca Prelli
pp. 173–206
Abstract | Full-Text PDF (356 KB) | Metadata

The Schur Multiplier of a Generalized Baumslag-Solitar Group
Derek J.S. Robinson
pp. 207–215
Abstract | Full-Text PDF (98 KB) | Metadata